# SDR CA120706002

- Difficulty date: July 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 100602002
- Condition: Cracked
- Location: Prop Spinner
- Part time: 6,706 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HRS INSPECTION LT SPINNER BACK PLATE FOUND CRACKED.
